# SDR AWXA9900163

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CRACKS, STRINGER CLIPS AT THE FOLLOWING LOCATIONS ARE CRACKED CABIN FS 947.6 STR 25R, FS 787 STR 1, FS 767 STR 5L, 6R, 6L, 7R, FS 727A STR 4L, 7R, FS 727B STR 5R, FS 688 STR L2, FS 639 STR L2.  REMOVED AND REPLACED STRINGER CLIPS PER SRM 51-30-02.
